MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. TUFTEX EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC. TUFTEX EMBOLECTOMY CATHETER
Catalog Number E1601-44
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for investigation.Therefore, the reported event could not be confirmed and the root cause could not be determined.Balloon ruptures are an inherent risk of using this product.It is possible that procedural factors/anatomical features caused or contributed to the issue.As stated in the ifu: as with all catheterization procedures, complications may occur.These may include but are not limited to: infection, local hematomas, intimal disruption, arterial dissection, perforation and rupture, hemorrhage, arterial thrombosis, distal emboli of blood clots or arteriosclerotic plaque, air embolus, aneurysms, arterial spasms, arteriovenous fistula formation, balloon rupture or tip separation with fragmentation and distal embolization.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.We have not received any other complaints of a similar nature for devices from this lot.
 
Event or Problem Description
It was reported that the tuftex embolectomy catheter balloon ruptured during procedure.No injury was reported to the patient.

Brand Name
TUFTEX EMBOLECTOMY CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key21968919
Report Number1220948-2025-00087
Device Sequence Number8436602
Product Code DXE
UDI-Device Identifier00840663100590
UDI-Public(01)00840663100590(11)230727(17)290628(10)XSL00002052(91)E1601-44
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K992368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberE1601-44
Device Lot NumberXSL00002052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Initial Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown